Pacific Journal of Mathematics

The bidual of a locally multiplicatively-convex algebra.

S. L. Gulick

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 71-96.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994729

Mathematical Reviews number (MathSciNet)
MR0200739

Zentralblatt MATH identifier
0137.10102

Subjects
Primary: 46.50

Citation

Gulick, S. L. The bidual of a locally multiplicatively-convex algebra. Pacific J. Math. 17 (1966), no. 1, 71--96. https://projecteuclid.org/euclid.pjm/1102994729


Export citation

References

  • [1] I. Amemiya, Some examples of (F) and (DF) spaces, Proc. Japan Acad. 33 (1957), 169-171.
  • [2] R. F. Arens, A generalization of normed rings, Pacific J. Math. 2 (1952), 455-471. 3# 1Operations induced in function classes,Monatshefte fur Math. u. Physik. 55 (1951), 1-19.
  • [4] R. F. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848.
  • [5] F. I. Birtel, Banach algebras of multipliers, Duke Math. J. 28 (1961), 203-212.
  • [6] N. Bourbaki, Espaces vectoriels topologiques, Chaps. I--II, Act. Sci. et Ind. 1189 (1953).
  • [7] N. Bourbaki, Espaces vectoriels topologiques, Chaps. III-V, Act. Sci. et Ind. 1229 (1955).
  • [8] P. Civin and B. Yood, The secondconjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847-870.
  • [9] P. J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-205.
  • [10] M. M. Day, Amenable semigroups, Illinois J. of Math. 1 (1957), 509-544.
  • [11] J. A. Dieudonne and L. Schwartz, La dualite dans les espaces (F) et (LF), Ann. Inst. Fourier, Grenoble 1 (1950), 61-101.
  • [12] N. Dunford and J. T. Schwartz, LinearOperators, Part I: General Theory, Inter science, New Nork (1958).
  • [13] L. Gillman and M. Jerison, RingsofContinuousFunctions,Van Nostrand, Princeton (1960).
  • [14] A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math. 3 (1954), 57-123.
  • [15] H. M. Kamowitz, Cohomology groups of commutative Banach algebras, Trans. Amer. Soc. 102 (1962), 352-372.
  • [16] J. L. Kelley and I. Namioka and co-authors, LinearTopological Spaces, Van Nostrand, New York, (1963).
  • [17] G. M. Kothe, Topologische Lineare Rume, Part I, Springer, Berlin (1960).
  • [18] E. A. Michael, Locally multiplicatively-convex topological algebras. Memoirs Amer. Math. Soc. 11 (1952).
  • [19] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, New York (1960).
  • [20] W. H. Sills, Dissertation at the University of California, Berkeley (1963).
  • [21] S. L. Warner, Inductive limits of normed algebras, Trans. Amer. Math. Soc. 82 (1956), 190-216.
  • [22] S. L. Warner, Weak locally multiplicatively-convex algebras, Pacific J. Math. 5, Suppl. 2 (1955), 1025-1032.
  • [23] S. L. Warner, The topology of compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265-282.